Another note on a theorem of Minc on irreducible nonegative matrices

Elsner L (1978)
Linear and multilinear algebra 6(1): 61-62.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Abstract / Bemerkung
A short proof is given for a part of a theorem of Minc.
Erscheinungsjahr
1978
Zeitschriftentitel
Linear and multilinear algebra
Band
6
Ausgabe
1
Seite(n)
61-62
ISSN
0308-1087
eISSN
1563-5139
Page URI
https://pub.uni-bielefeld.de/record/1780275

Zitieren

Elsner L. Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra. 1978;6(1):61-62.
Elsner, L. (1978). Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra, 6(1), 61-62. doi:10.1080/03081087808817222
Elsner, L. (1978). Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra 6, 61-62.
Elsner, L., 1978. Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra, 6(1), p 61-62.
L. Elsner, “Another note on a theorem of Minc on irreducible nonegative matrices”, Linear and multilinear algebra, vol. 6, 1978, pp. 61-62.
Elsner, L.: Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra. 6, 61-62 (1978).
Elsner, Ludwig. “Another note on a theorem of Minc on irreducible nonegative matrices”. Linear and multilinear algebra 6.1 (1978): 61-62.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:31Z
MD5 Prüfsumme
34890249517507fd84d8ab32a32d6e64

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar